You are here

Apollonius's Ellipse and Evolute Revisited - References

Frederick Hartmann and Robert Jantzen

[1]  Heath, T. L., Apollonius of Perga: Treatise on Conic Sections, W. Heffer & Sons Ltd., Cambridge, U.K., 1896

[2]  Heath, T. L., A History of Greek Mathematics, Vol. II, Clarendon Press, Oxford, U.K., 1921

[3]  Hogendijk, J. P., Arabic Traces of the Lost Works of Apollonius, Archives for History of Exact Sciences, 35 (1986) 187-253

[4]  MacDuffee, C. C., Theory of Equations, John Wiley & Sons, New York, 1954
[5]  Turnbull, H. W., Theory of Equations, Oliver and Boyd, Edinburgh, 1952


[6]  Toomer, G. J., Apollonius: Conics, Books V to VII, The Arabic Translations of the Lost Greek Originals in the Version of Banu Musa, Vol. I, Springer-Verlag, New York, 1990

[7]  Zeuthen, H. G., Die Lehre von der Kegelschnitten im Alterum, Verlag von Andr. Fred. Höst & Sohn, Kopenhagen, 1886

Frederick Hartmann and Robert Jantzen, "Apollonius's Ellipse and Evolute Revisited - References," Convergence (August 2010)